| Model Number |
RBY2C1857-B |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-01538.
Event or Problem Description
The patient was undergoing a coil embolization in the splenic artery using ruby coils and a non-penumbra microcatheter.It was noted the patient's anatomy was tortuous.During the procedure, the physician experienced resistance while attempting to advance a ruby coil through the microcatheter and subsequently the physician kinked the pusher assembly of the ruby coil.Therefore, the ruby coil was removed.The physician then attempted to advance a second ruby coil; however, the same issue occurred.Therefore, the ruby coil was also removed.The procedure was completed using another coil and the same microcatheter.There was no report of an adverse effect to the patient.